| Model Number |
1002717 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text: device not returned.
Event or Problem Description
It was reported that the pump battery could not be charged.There was no adverse impact to the customer.Reportedly, the pump successfully began charging after leaving the pump plugged into the power source.